Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hematoma on the thigh, ultrasound done, have stinging and rash on the site, taking antibiotics. Cause of stinging?

I have a hematoma on my mid thigh on the side (i.e. not the quadricep side) I ve had an ultrasound and the hematoma is in the subcutaneous fat layer. The underlying muscle is unaffected. I did it nearly a month ago and now the area is stinging. I ve developed a rash on the site which my doctor has prescribed a broad spectrum ointment which is anti fungal/antibiotic and has an antihistamine. The rash seems to be getting better I am also taking antibiotics. Why is the hematoma stinging?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Lab Tests
Medical Topics
General Surgeon 's  Response
Haematoma is collection of blood.
Most of the times,it gets reduced spontaneously ,but gradually.
If it is stinging,ointment does not work.
Please consult a surgeon and get it drained.
It can be done as a outpatient procedure.
Wish you good health
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor